Created at 6:15 p.m. May, 11, 2024
Author: rpmoore
Related Note: 1582068541475 2
Rationale for change

UWorld 1 QID 14793

The objectives of this question are to determine common drugs/substances that lead to pseudoallergic reactions.

This is the only card tagged, but the answer to this question is opoids, which is not currenlty a cloze. I also added a vancomycin cloze because the Uworld description makes note that this is another important potential cause as well.
Source: UWorld - Step 1 14793

Text Text
Extra
Important to distinguish it is IgE-INdependent
Lecture Notes
Empty field
Missed Questions
Empty field
Pathoma
Empty field
Boards and Beyond
Empty field
First Aid
Sketchy
Empty field
Sketchy 2
Empty field
Sketchy Extra
Empty field
Picmonic
Empty field
Pixorize
Empty field
Physeo
Empty field
OME

Additional Resources
Empty field
One by one
Empty field
#AK_Step1_v12::#UWorld::Step::11852 #AK_Step1_v12::#FirstAid::10_Hematology_Oncology::02_Anatomy::09_Mast_Cells #AK_Step1_v12::#Bootcamp::Dermatology::03_Inflammatory_Diseases_of_the_Skin::03_Atopic_and_Allergic_Diseases #AK_Original_Decks::Step_1::Zanki_Step_Decks::Zanki_Hematology_&_Oncology::RBC_Misc. !AK_UpdateTags::Step1decks::Zanki-Step-Decks::Zanki-Hematology-&-Oncology::RBC-Misc. #AK_Step1_v12::#NBME::31 #AK_Step1_v12::^Systems::HemeOnc::RBC::AKadds #AK_Step1_v12::$AnKingAdds::FA2020::Hematology #AK_Step1_v12::#Bootcamp::Immunology::11_Hypersensitivities::01_Type_I_Hypersensitivity_Reactions #AK_Step1_v12::#NBME::21 #AK_Step1_v12::#UWorld::COMLEX::25935 #AK_Step1_v12::#UWorld::Step::14793 #AK_Step1_v12::^Other::^HighYield::1-HighYield #AK_Step1_v12::#OME_banner #AK_Step1_v12::#UWorld::COMLEX::25738